# SDR 2A6R2019042351901

- Difficulty date: April 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N557AM
- Make and model: Snias AS350B2
- Aircraft serial: 4337
- Aircraft time: 4,019 hours, 13,409 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: HM01950011
- Part serial: 0031
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

INSTALLED A CRASH RESISTANT FUEL SYSTEM STC SR02492AK INTO AS350B2 S/N 4337.  FUELED AIRCRAFT TO PERFORM REQUIRED LEAK AND FUEL QUANTITY CHECKS.  AFTER FUELING, FOUND A LEAK FROM THE BOTTOM PLATE OF THE FUEL TANK. UPON INSPECTION FOUND THE LEAK COMING FROM THE PLUMBING MODULE DOWN THE WIRED OF THE FUEL QUANTITY WIRING HARNESS. PROCEEDED TO DEFUEL THE AIRCRAFT AND NO FUEL WOULD COME OUT OF THE MIN FUEL LINE.  AFTER FURTHER INVESTIGATION FOUND THE MAIN FUEL LINE TO THE TANK QUICK DISCONNECT DEFECTIVE.  REPLACED QUICK DISCONNECT AND DEFUELED AIRCRAFT.
